Maximal Cohen-Macaulay modules over non-isolated surface singularities and matrix problems

Author(s)
    • Burban, Igor
    • Drozd, Yuriy
Bibliographic Information

Maximal Cohen-Macaulay modules over non-isolated surface singularities and matrix problems

Igor Burban, Yuriy Drozd

(Memoirs of the American Mathematical Society, no. 1178)

American Mathematical Society, 2017

Search this Book/Journal
Note

"Volume 248, number 1178 (fourth of 5 numbers), July 2017"

Bibliography: p. 111-114

Related Books: 1-1 of 1
Details
  • NCID
    BB24220589
  • ISBN
    • 9781470425371
  • LCCN
    2017014982
  • Country Code
    us
  • Title Language Code
    eng
  • Text Language Code
    eng
  • Place of Publication
    Providence, R.I.
  • Pages/Volumes
    xiv, 114 p.
  • Size
    26 cm
  • Parent Bibliography ID
Page Top